# SDR EIAA9535

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

MNL - NR 3 ENGINE FLAMED OUT FL 390 IN TURBULENCE AND HEAVY RAIN, FUEL TEMP 5 DEGREES CELSIUS, EPR 1.40 LGN NR 2 ON SMALL ACC TAT-23M .89 IAS 261, ANTI-ICE ON RELIGHT EGT TO PLUS 1000 DEGREES FOR TWO SECONDS.  ECRA 662274-72-001 REVISION A ACCOMPLISHED.  NO DEFECTS NOTED AT THIS TIME PER MM 72-00-00, PAGES 221 THROUGH 244, LOGPAGE F09141.  (M)
